Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling tired, moody, depressed, difficulty swallowing, headache. Taking ThyroPlex. Thyroid?

I am 47yr female, weigh 67kgs and 5/4cm. My tsh levels were 6.93, went to natropath who put me on thyrobalance. Dr said my levels were normal as tsh is brain chemical and will fluctuate. Natropath in shock that dr said it was normal. Felt better after thyrobalance. Had another test 4 wks later and tsh was 2.83. I have finised the thyrobalance but am feeling very tired, moody, depressed, anxious and not sleeping well at night but exhausted through the day and I am finding it hard to swallow like something caught in my throat and headaches most of the time. I have just started ThyroPlex from chemist yesterday. How do I know that it is my thyroid again as there are lots of other problems which relate to these symptoms.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
dear ma'm, TSH 6.93, s/o subclinical hypothyroidism. you are also symptomatic, so in both cases you need treatment with thyroxine replacement. dose and brand may vary but you must continue your treatment. also as thyroid dysfunctions are usually long lasting you must keep checking your balance every three - four months and maintain the required dose. regards!
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor